2019
Том 71
№ 1

All Issues

Lupulescu V.

Articles: 1
Article (English)

Existence of global solutions for some classes of integral equations

Agarwal R. P., Jabeen T., Lupulescu V., O’Regan D.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 1. - pp. 130-148

We study the existence of $L^p$ -solutions for a class of Hammerstein integral equations and neutral functional differential equations involving abstract Volterra operators. Using compactness-type conditions, we establish the global existence of solutions. In addition, a global existence result for a class of nonlinear Fredholm functional integral equations involving abstract Volterra equations is given.